# SDR QXEA200600263

- Difficulty date: December 7, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 1690
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- FORWARD SIDE OF FS 1690 HAS WEAR MARKS ON LT AND RT OUTBOARD AT 3 O'CLOCK AND 9 O'CLOCK POSITIONS.  BLENDED OUT DAMAGE IAW CRJ 700 SRM 53-00-00-101-001-A01 AND CRJ 700 SRM 51-12-00-001-001-A01 PARA 7B WITHIN LIMITS LPI C/O ON BLEND REPAIR AREA AS OF BULKHEAD WEB AS REQUIRED IAW NDTM PT 1 51-20-008 NO CRACKS FOUND.  TREATED AND PRIMED REWORKED AREA IAW CRJ 700 SRM 51-25-06-001-001-A01.
